Instability of magnetohydrodynamic Alfen waves of large amplitude
Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1069-1071
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_5_a18,
author = {A. A. Galeev and V. N. Oraevskii},
title = {Instability of magnetohydrodynamic {Alfen} waves of large amplitude},
journal = {Doklady Akademii Nauk},
pages = {1069--1071},
year = {1964},
volume = {154},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a18/}
}
A. A. Galeev; V. N. Oraevskii. Instability of magnetohydrodynamic Alfen waves of large amplitude. Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1069-1071. http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a18/